# SDR 96ZZZX1437

- Difficulty date: January 5, 1996
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N203AV
- Make and model: Boeing 727259
- Aircraft serial: 22474
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Support
- Condition: Corroded
- Location: Bs 300
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

RT FWD LAV AREA, STA 300, RBL 25, UPPER CHORD OF FLOOR SUPPORT STRUCTURE HAS LEVEL 2 CORROSION.  REMOVED AND FABRICATED FLOOR SUPPORT UPPER CHORD MATERIAL 707517 LOCATED AND DRILLED, TREATED AND PRIMED, INSTALLED PER SRM 51-10-1 AND SRM 51-30-2.
